# SDR 9719972709

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR RETRACITON, NOSE GEAR INDICATION LIGHT REMAINED ON.  CYCLED GEAR WITH NO CHANGE IN INDICATION.  AIRCRAFT CONTINUED TO ABQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED NOSE STRUT.  NOSE LANDING GEAR INDICATION SYSTEM TESTED OK.
